# SDR SWIA202056218

- Difficulty date: December 8, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD FLAP HINGE ARM ASSY'S AT WS178.00, WS220.00 AND 264.00 MOUNTING HARDWARE IS WORN AND CORRODED   (C-CHECK) RO 2/9/2021   ORDERED AND RECEIVED NEW HARDWARE. SEE CAMP 21866107 JOB 2757660 OP 553 FOR INSTALL. 1 PIN, 14 NUTS, 14 BOLTS, 37 WASHERS.
